# SDR YENA2023122101634

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING CORROSION ON STRINGER ON AFT COMPARTMENT STRUCTURE BTW FR 76/78 AND STRG 29R; "REF TOMX WO # 2404 NR # 00091 CORROSION ON STRINGER ON AFT COMPARTMENT STRUCTURE BTW FR 76/78 AND STRG 29R WAS REMOVED PER EMB-190 SRM 51-12-01, SRM 51-10-03  WAS MEASURED AND EVALUATED OUT OF LIMITS PER EMB190 SRM 53-23-03/AD51, THEREFORE WAS REPLACED".
